MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporting facility did not provide a contact name.The reporting facility phone number is: (b)(6).Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred when using the artis icono floor system.The registered name changed during the patient examination.The patient name changed to a different name resulting in some images being filed under the wrong patient.The issue was recognized by the customer and was corrected before the images were sent to picture archiving and communication system (pacs).Siemens is unaware of any adverse effect to the patient's health due to this issue.Detailed clarification of the event are being investigated, therefore, this report is being submitted with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user error.According to the investigation, the customer was examining a patient with the artis icono floor and the system was functioning properly.Before the examination was completed, a second patient, from the previous friday, was reopened from the sensis (different, data-linked system).Unfortunately, the operator working at the artis icono floor did not notice this at first and mistakenly continued his examination in the second opened patient.When he realized that he had finished the examination in the wrong patient, he initially thought that it was a system error, however, this was not the case.Both the service intervention on site and the detailed examination at the factory were able to clarify the facts.Our customer service team has already provided the customer with the necessary information and instructions on site to prevent such problems from occurring in the future.A possible malfunction of the system could not be determined by the examination.The system works as specified.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11146131
Report Number3004977335-2021-61112
Device Sequence Number715827
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1